# SDR SWAA2022111765335

- Difficulty date: October 27, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 SERVICE DOOR FWD GIRT BAR FITTING LOOSE / [01] RE-SECURED R-1 DOOR FWD GIRT BAR FITTING AS PER AMM 25-66-02-400-801;[02] CERTIFY STEP 1;[03] VERIFIED STEP 1
